MAUDE Adverse Event Report: COVIDIEN 924 SAFETY SCREW SPIKE SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 924 SAFETY SCREW SPIKE SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 775759
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the nurse heard a dripping sound and found that the tube had fallen out of the bag.
 
Event or Problem Description
The customer reported that the nurse heard a dripping sound and found that the tube had fallen out of the bag.Additional information received from the initial reporter stated that the feeding set tube became disconnected from the adapter that attaches to the bag.
 
Additional Manufacturer Narrative
Evaluation summary: the device history record review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Samples were received in the original package.Samples were visually and functionally inspected and leaking was detected between the connection of the tubing line and the cross spike connector.The reported failure mode will be treated as confirmed and as related to the manufacturing/production process.The root cause and action plan will be documented through a formal corrective and preventative action.This complaint will be used for tracking and trending purposes.

Brand Name
924 SAFETY SCREW SPIKE SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key9196856
Report Number1282497-2019-08715
Device Sequence Number16255380
Product Code KNT
UDI-Device Identifier20884521155739
UDI-Public20884521155739
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775759
Device Catalogue Number775759
Device Lot Number183130071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1